# SDR FDEA201303010483

- Difficulty date: March 1, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N513140
- Condition: Corroded
- Location: Bs 366
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RBL 45 SEAT TRACK SUPPORT FLANGE FOUND CORRODED AT BS 366.  CORRODED SEAT TRACK REMOVED AND   REPLACED WITH NEW SEAT TRACK IAW DWG 141N5130 SHT.2. REV.E. REPAIR IS MAJOR.
